Journal of Symbolic Logic

Review: Ruth Barcan Marcus, Strict Implication, Deducibility, and the Deduction Theorem

P. G. J. Vredenduin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 19, Issue 4 (1954), 294.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731999

JSTOR
links.jstor.org

Citation

Vredenduin, P. G. J. Review: Ruth Barcan Marcus, Strict Implication, Deducibility, and the Deduction Theorem. J. Symbolic Logic 19 (1954), no. 4, 294. https://projecteuclid.org/euclid.jsl/1183731999


Export citation